It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Arthritis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-13-2005, 01:22 PM   #1
Senior Member
(female)
 
Join Date: Mar 2005
Posts: 154
kinsey61 HB User
Question Anyone take Mobic and notice vision problems

Hi,
I am 44, have osteoarthritis, and have been taking Mobic for about 6 months. Just recently I am having trouble seeing at night while driving, and reading in dim light. I didn't find anything specific to side effects of mobic, but wondered if anyone else here took it and had this problem. Any input is appreciated, I am going to see the eye doctor this week.
Thanks.

 
Old 11-13-2005, 02:46 PM   #2
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 15,044
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: Anyone take Mobic and notice vision problems

I've been on it for over a year and have no problems...in fact, my eye doctor lessened the correction in one lens in February from .75 to .50, But considering your age, it may just be that....eyes change in your 40's for even those of us blessed with good vision...

Last edited by Titchou; 11-13-2005 at 02:47 PM.

 
Sponsors Lightbulb
   
Old 11-13-2005, 03:49 PM   #3
Senior Member
(female)
 
Join Date: Mar 2005
Posts: 154
kinsey61 HB User
Re: Anyone take Mobic and notice vision problems

Thanks for the response. Yes, aging is a bit of a B, but considering the alternative... well, let's just say I can live with only being able to drive in the day! ( and feel fortunate about it!)

 
Old 11-23-2005, 03:35 AM   #4
Senior Member
(male)
 
Join Date: Oct 2005
Posts: 239
jimmyhonda HB User
Re: Anyone take Mobic and notice vision problems

hi,

vision problems could be a side-effect due to high dosage. mobic didn't work for me, so my doct gave me 1000mg of Naproxen, and when i complain to the doc that me eyes gets ichy and reddish, the doc said that's just a side effect. when i asked him to lower the dosage down, i don't have those sysmptoms again.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anyone's symptoms start with Double vision? canadaann Multiple Sclerosis 8 09-11-2011 04:52 PM
Anyone taking Mobic? deeannek Pain Management 4 02-03-2008 08:48 AM
Anyone have PRK?? prtebvr Lasik Eye Surgery 30 07-18-2006 10:09 PM
Any one Celebrex or Mobic? Cant use IB anymore shokatsu Back Problems 13 12-03-2005 08:50 AM
Sjögren's syndrome - Anyone here with this? MilkNWheat Sjögren's Syndrome 45 05-25-2005 10:06 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Bextra
Celebrex
Enbrel
Humira Ibuprofen
  Methotrexate
Mobic
Prednisone
Tylenol
Vioxx




TOP THANKED CONTRIBUTORS



jennybyc (108), Haydena (90), Moldova (47), margarita889 (23), d j (21), Janet20 (16), ladybud (13), dajo (10), Greengal04 (10), gingertea (8)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 04:10 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!